MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR

MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Model Number 44010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a ventricular port.It was reported that when opening the device and filling water on the operating table, a leak was discovered.In order to ensure the smooth progress of the operation, a new one was opened to continue the operation.The operation went smoothly, and the follow up was good.The patient's medical history was lung cancer brain metastasis.
 
Additional Manufacturer Narrative
E1.Healthcare professional information cannot be provided due to privacy regulations medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3.Product analysis determined that the functional inspection confirmed the port leaked when tested.The top of the port appeared to have been punctured.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CSF-VENTRICULAR PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key23037139
Report Number9612501-2025-02416
Device Sequence Number9455002
Product Code LKG
UDI-Device Identifier00763000030292
UDI-Public(01)00763000030292(17)300405(10)0231260591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44010
Device Catalogue Number44010
Device Lot Number0231260591
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale